International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 153-157

Some results on compact convergence semigroups defined by filters

Phoebe Ho, Paul Plummer, and Shing So

Central Missouri State University, Warrensburg, Missouri, USA

Received 10 June 1996; Revised 30 September 1996

Copyright © 1998 Phoebe Ho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper the concept of convergence defined by filters is used and applied in the study of semigroups. Special emphasis is placed on compact convergence semigroups and their properties.